# SDR MALA020629

- Difficulty date: October 30, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- System (JASC): 7600 · Engine Controls
- Part: Ctot Panel
- Part number: 7239060503
- Part serial: OFF229055
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AND APPROACH OF FLIGHT #3154 INTO MSP,  LEFT ENGINE WOULD SURGEWHEN THE POWER LEVER WAS MOVED IN THE RANGE OF 50% TO 35% TORQUE.  OK ABOVE OR BELOW THIS RANGE-CTOT WAS SELECTED OFF.  ALSO THE POWER LEVER IS ON THE 64 DEGREE MARK WHEN THIS HAPPENED.  MAINTENANCE CND PROBLEM, FOR TROUBLESHOOTING PURPOSES REMOVED CTOT PANEL PN 7239060-503, SN/OFF 229055, INSTALLED SERVICEABLE PANEL PN 7239060-503 SN/ON 845759, CTOT PANEL OPS CHECKS GOOD PER SAAB MM 71-00-00 TEST.  NO TORQUE SURGES NOTED.
